SIGN UP

Anything To Worry About ?

Avatar Image
derekpara | 15:11 Sat 22nd Jan 2022 | Health & Fitness
6 Answers
I've been prescribed a seven day course of Trimethoprim 100mg twice daily for a UTI ; one AM and one PM.

Through a lack of cencentration I took two together this morning. Two questions :

a. Is there anything to worry about ?
b. Should I skip this evening's dose ?

Cheers. D

Answers

1 to 6 of 6rss feed

Best Answer

No best answer has yet been selected by derekpara. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
What does it say on the instruction leaflet ?

It should say in the instruction what to do if you take too many tablets
https://www.nhs.uk/medicines/trimethoprim/
Scroll down to 'if you take too much'.
Question Author
Thanks to you both.
I read ' taking too many, as being more than only one extra in error.

Danny's ref to the NHS website is more specific and says that taking an extra tablet by mistake should not cause any harm but may increase side effects.
I'm still not sure whether to omit this evening's dose.

D
No, take it. Regular is best. Many people start off with doubling the first dose (rightly or wrongly) to kick-start them.
Derek, from the same link:-
// – your doctor might recommend you double the first dose to 400mg//
Question Author
Great ! Thanks one and all.

1 to 6 of 6rss feed

Do you know the answer?

Anything To Worry About ?

Answer Question >>